Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

my 3 month old has diarrhea. is that because he has shots 4 days ago?

he has been having really nasty green runny poop. maybe 3 or 4 times a day that stink so bad!! im thinking its from 3 shots that he has 4 days ago but im not sure. what yall think? is this normal?

Answer Question
 
saraelf

Asked by saraelf at 8:35 PM on Jan. 27, 2009 in Babies (0-12 months)

Level 2 (11 Credits)
Answers (3)
  • I wouldn't think that this would be cause from the shots. It sounds like he might need to be seen by the pediatrician if this has been going on for a while.
    Lisahi

    Answer by Lisahi at 8:50 PM on Jan. 27, 2009


  • Are you breastfeeding? Mine had gross green ones too, turned out he wasn't getting enough hindmilk, I was switching breasts each time I fed him, and he was getting the watery foremilk, I stopped switching, just let him finish on one breast and it stopped almost right away, He was pretty p'd off for a couple days after his shots too, I think it really upsets them, maybe stress??
    But of course check with your dr if it doesnt stop
    wadesmum

    Answer by wadesmum at 9:42 PM on Jan. 27, 2009

  • mine gets diarrhea every time she has shots. I hate it but it goes on for a few days for us and she runs a slight fever. I just give her some tylenol before shots to get a headstart on pain control and help with the fever. It seems to help.
    calliesmommie

    Answer by calliesmommie at 10:58 PM on Jan. 27, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Babies (0-12 months)
When did you

Next question overall (School-Age Kids (5-8))
What do I do?

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN